# SDR USAA050562

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .500 INCH, NR 1 PYLON, INBOARD SIDE, AFT ACCESS PANEL 5724 CUTOUT, LOWER AFT CORNER.  INSTALLED DOUBLER IAW TR 54-50-07.  (M)
